Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

No period after having sex. Prescribed Sysron-N tablets. Any side effect?

HI I am 25 years old. Me and my husband had sex on my 10 menstrual day. This time my date was 5th of Dec but I didnt get menstrual cycle yet. I consult a doctor she did Urine test and it was engative so she suggested my to tak Sysron-N tablets but I heard about the side effect of Sysron-N. Could you please help me what can I do now....
Asked On : Sun, 16 Dec 2012
Answers:  0 Views:  102 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor